# SDR DHL9970514C

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENGINE UPPER  COWL CRACKED AND  DAMAGED AT AFT OUTBOARD LATCH CUTOUT.  REMOVED OLD REPAIR AND REPLACED PER SRM 51-30-2, 17 BY 4, N/R 6196.
